MathSciNet Relay Station
MathSciNet bibliographic data
MR217035 10.61
Howard, F. T. A sequence of numbers related to the exponential function. Duke Math. J. 34 1967 599–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement